zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some equivalent formulations of the generalized Ekeland’s variational principle and their applications. (English) Zbl 1111.49013
Summary: We first give a generalized Takahashi’s existence theorem. From the existence theorem, we establish some equivalence relations between generalized Caristi’s fixed point theorems and generalized Ekeland’s variational principles. Some applications to the existence theorems of weak sharp minima and global error bounds for lower semicontinuous functions are also given.

MSC:
49J53Set-valued and variational analysis
49J27Optimal control problems in abstract spaces (existence)
WorldCat.org
Full Text: DOI
References:
[1] Aubin, J. -P.; Siegel, J.: Fixed points and stationary points of dissipative multivalued maps. Proc. amer. Math. soc. 78, No. 3, 391-398 (1980) · Zbl 0446.47049
[2] Bae, J. S.: Fixed point theorems for weakly contractive multivalued maps. J. math. Anal. appl. 284, 690-697 (2003) · Zbl 1033.47038
[3] Bae, J. S.; Cho, E. W.; Yeom, S. H.: A generalization of the caristi--kirk fixed point theorem and its application to mapping theorems. J. korean math. Soc. 31, 29-48 (1994) · Zbl 0842.47035
[4] Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions. Trans. amer. Math. soc. 215, 241-251 (1976) · Zbl 0305.47029
[5] Daffer, P. Z.; Kaneko, H.; Li, W.: Variational principle and fixed points. Set valued mappings with applications in nonlinear analysis (2002) · Zbl 1013.47018
[6] Ekeland, I.: Remarques sur LES problémes variationnels, I. C. R. Acad. sci. Paris sér. A--B 275, 1057-1059 (1972) · Zbl 0249.49004
[7] Ekeland, I.: On the variational principle. J. math. Anal. appl. 47, 324-353 (1974) · Zbl 0286.49015
[8] Ekeland, I.: Nonconvex minimization problems. Bull. amer. Math. soc. 1, 443-474 (1979) · Zbl 0441.49011
[9] Hamel, A.: Remarks to an equivalent formulation of Ekeland’s variational principle. Optimization 31, No. 3, 233-238 (1994) · Zbl 0815.49012
[10] Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces. Math. japon. 44, 381-391 (1996) · Zbl 0897.54029
[11] Kijima, Y.: On a minimization theorem. RIMS kokyuroku 897, 59-62 (1995) · Zbl 0900.47033
[12] Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces. J. math. Anal. appl. 141, 177-188 (1989) · Zbl 0688.54028
[13] Ng, K. F.; Zheng, X. Y.: Error bounds for lower semicontinuous functions in normed spaces. SIAM J. Optim. 12, No. 1, 1-17 (2002) · Zbl 1040.90041
[14] Penot, J. -P.: The drop theorem, the petal theorem and Ekeland’s variational principle. Nonlinear anal. 10, No. 9, 813-822 (1986) · Zbl 0612.49011
[15] Suzuki, T.; Takahashi, W.: Fixed point theorems and characterizations of metric completeness. Topol. methods nonlinear anal. 8, 371-382 (1996) · Zbl 0902.47050
[16] Takahashi, W.: Existence theorems generalizing fixed point theorems for multivalued mappings. Pitman research notes in mathematics series 252, 397-406 (1991) · Zbl 0760.47029
[17] Takahashi, W.: Nonlinear functional analysis. (2000) · Zbl 0997.47002
[18] Wu, Z.: Equivalent formulations of Ekeland’s variational principle. Nonlinear anal. 55, 609-615 (2003) · Zbl 1029.49019